Wilko Ibuprofen Caplets 200mg 16pk

0193366
0 out of 5 stars

Wilko Ibuprofen Caplets 200mg 16pk

0193366
£0.25
0 out of 5 stars
Our Wilko Ibuprofen caplets provide effective pain relief for headaches, rheumatic pain, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu. Always read the label. Medicinal product. Used to reduce inflammation and relieve pain. Please read the enclosed leaflet carefully before use. Active ingredient, each caplet contains ibuprofen 200mg. See enclosed leaflet for full ingredients list. If symptoms persist consult your doctor. Do not give to children under 12 years old. Store out of reach and sight of children.
£0.25

Delivery Information

Product Information

Our Wilko Ibuprofen caplets provide effective pain relief for headaches, rheumatic pain, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu. Always read the label. Medicinal product. Used to reduce inflammation and relieve pain. Please read the enclosed leaflet carefully before use. Active ingredient, each caplet contains ibuprofen 200mg. See enclosed leaflet for full ingredients list. If symptoms persist consult your doctor. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Ibuprofen
Pack Qty: 16
Size: 200mg
Assembly: No
Height: 7.0CM
Width: 6.5CM
Age: Adult Only
Depth: 2.5CM
Bar Code: 5012727906324

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Our Wilko Ibuprofen caplets provide effective pain relief for headaches, rheumatic pain, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu. Always read the label. Medicinal product. Used to reduce inflammation and relieve pain. Please read the enclosed leaflet carefully before use. Active ingredient, each caplet contains ibuprofen 200mg. See enclosed leaflet for full ingredients list. If symptoms persist consult your doctor. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Ibuprofen
Pack Qty: 16
Size: 200mg
Assembly: No
Height: 7.0CM
Width: 6.5CM
Age: Adult Only
Depth: 2.5CM
Bar Code: 5012727906324

You May Also Like

Customer Reviews